MathSciNet Relay Station
MathSciNet bibliographic data
MR2176403 65F10 (65F30)
Pan, V. Y.; Kunin, M.; Rosholt, R. E.; Kodal, H. Homotopic residual correction processes. Math. Comp. 75 (2006), no. 253, 345–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement